# SDR DALA1137599861

- Difficulty date: May 31, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Excess Play
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 FLAP HINGE O/B BUSHING HAS PLAY.  REMOVED AND REPLACED LT WING NR 4 FLAP HINGE PER DC-9 AMM 20-17-00 -201 PG 1 & 2 AND DC-9 SRM 51-30-1 PG 15 AND 12.  GAINED ACCESS PER DC-9 AMM 20-17-00-201.  REMOVED AND REPLACED LT WING NR 4 FLAP HINGE PER DC-9 AMM 20-17-00-201 AND DC-9 SRM 51-30-1.  RESTORED ACCESS PER DC-9 20-17-00-201 AND AMM 27-10-00-501.  RIGGING OF CABLES TO BE ACCOMP ON TC 2710-9800M.
